# SDR FDEA2020040630677

- Difficulty date: April 3, 2020
- Submitted: April 13, 2020
- Operation: Air carrier
- Aircraft: N650FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 726
- Aircraft time: 35,467 hours, 19,236 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: R532B114200000
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR PANEL 152QF HAS A CRACK. FABRICATED FLOOR PANEL 152QF ON TRAVELER T20/1483817 PER DWG SRZ 25-005. P/N FX-   R532B114200000 PARTMARKED ON PANEL PER GMM 07-0-1001.           (MAJOR REPAIR)
